# SDR DALA2023120409909

- Difficulty date: November 29, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N897DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 32004
- Aircraft time: 16,962 hours, 6,929 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4311500005500
- Part serial: 84279
- Condition: Odor
- Location: Unknown
- Part time: 5,947 hours, 1,879 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9536000) BURNING ODOR FROM OVEN DURING CLIMB OUT. FA TURNED OFF OVEN & ODOR DISSAPATED. REMOVED AND REPLACED OVEN AT GALLEY LOC. 400 AND PERFORMED OERATIONAL TEST IN REF OF B737 AMM 25-31-88. OPS CHKD GOOD.
